Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 149, Number 7

On the Noether bound for noncommutative rings
Luigi Ferraro, Ellen Kirkman, W. Frank Moore and Kewen Peng.
Proc. Amer. Math. Soc. 149 (2021), 2711-2725
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257787
Regularity of parity binomial edge ideals
Arvind Kumar.
Proc. Amer. Math. Soc. 149 (2021), 2727-2737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257788
Subnormalizers and the degree of nilpotence in finite groups
Pietro Gheri.
Proc. Amer. Math. Soc. 149 (2021), 2739-2744
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257789
Some hermitian K-groups via geometric topology
Manuel Krannich and Alexander Kupers.
Proc. Amer. Math. Soc. 149 (2021), 2745-2752
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257790
The symmetric group, ordered by refinement of cycles, is strongly Sperner
Lawrence H. Harper and Gene B. Kim.
Proc. Amer. Math. Soc. 149 (2021), 2753-2761
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257791
Andrews-Gordon type series for the level 5 and 7 standard modules of the affine Lie algebra $A^{(2)}_2$
Motoki Takigiku and Shunsuke Tsuchioka.
Proc. Amer. Math. Soc. 149 (2021), 2763-2776
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257792
Log canonical thresholds of generic links of generic determinantal varieties
Youngsu Kim, Lance Edward Miller and Wenbo Niu.
Proc. Amer. Math. Soc. 149 (2021), 2777-2787
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257793
Morphisms to noncommutative projective lines
D. Chan and A. Nyman.
Proc. Amer. Math. Soc. 149 (2021), 2789-2803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257794
The number of $p$-elements in finite groups of Lie type of characteristic $p$
Jesper M. Møller.
Proc. Amer. Math. Soc. 149 (2021), 2805-2812
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257795
The $K’$–theory of monoid sets
Christian Haesemeyer and Charles A. Weibel.
Proc. Amer. Math. Soc. 149 (2021), 2813-2824
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257796
Averages of point configuration problems over finite $p-$adic rings
Ben Lichtin.
Proc. Amer. Math. Soc. 149 (2021), 2825-2839
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257797
Tempered non-discrete spectrum for pseudo-$z$-embedding
Kwangho Choiy.
Proc. Amer. Math. Soc. 149 (2021), 2841-2850
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257798
The triple reciprocity law for the twisted second moments of Dirichlet $L$-functions over function fields
Goran Djanković, Dragan Đokić and Nikola Lelas.
Proc. Amer. Math. Soc. 149 (2021), 2851-2860
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257799
A new identity for the sum of products of the generalized hypergeometric functions
Dmitrii Karp and Alexey Kuznetsov.
Proc. Amer. Math. Soc. 149 (2021), 2861-2870
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257800
Free $\mathbb {Z}^p$-actions on the three dimensional torus
Eduardo Fierro Morales and Richard Urzúa-Luz.
Proc. Amer. Math. Soc. 149 (2021), 2871-2878
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257801
Sharp diameter bound on the spectral gap for quantum graphs
David Borthwick, Livia Corsi and Kenny Jones.
Proc. Amer. Math. Soc. 149 (2021), 2879-2890
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257802
Index theory for traveling waves in reaction diffusion systems with skew gradient structure
Qin Xing.
Proc. Amer. Math. Soc. 149 (2021), 2891-2909
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257803
Asymptotics of the Lebesgue constants for a $d$-dimensional simplex
Yurii Kolomoitsev and Elijah Liflyand.
Proc. Amer. Math. Soc. 149 (2021), 2911-2926
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257804
Random product of quasi-periodic cocycles
Jamerson Bezerra and Mauricio Poletti.
Proc. Amer. Math. Soc. 149 (2021), 2927-2942
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257805
Mullins-Sekerka as the Wasserstein flow of the perimeter
Antonin Chambolle and Tim Laux.
Proc. Amer. Math. Soc. 149 (2021), 2943-2956
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257806
Decomposition of polyharmonic operator and classification of homogeneous stable solutions
Senping Luo, Juncheng Wei and Wenming Zou.
Proc. Amer. Math. Soc. 149 (2021), 2957-2968
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257807
An exponentially-averaged Vasyunin formula
Sébastien Darses and Erwan Hillion.
Proc. Amer. Math. Soc. 149 (2021), 2969-2982
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257808
Uniqueness of a Furstenberg system
Vitaly Bergelson and Andreu Ferré Moragues.
Proc. Amer. Math. Soc. 149 (2021), 2983-2997
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257809
Reducibility of ultra-differentiable quasiperiodic cocycles under an adapted arithmetic condition
Abed Bounemoura, Claire Chavaudret and Shuqing Liang.
Proc. Amer. Math. Soc. 149 (2021), 2999-3012
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257810
Positive solutions in the competitive Lotka-Volterra reaction-diffusion model with advection terms
Li Ma and Shangjiang Guo.
Proc. Amer. Math. Soc. 149 (2021), 3013-3019
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257811
Projective view at optimization problem for multiband filter
Andrei Bogatyrëv.
Proc. Amer. Math. Soc. 149 (2021), 3021-3035
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257812
An asymmetric multiparameter CCR flow
S. Sundar.
Proc. Amer. Math. Soc. 149 (2021), 3037-3044
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257813
From Newton’s second law to Euler’s equations of perfect fluids
Daniel Han-Kwan and Mikaela Iacobelli.
Proc. Amer. Math. Soc. 149 (2021), 3045-3061
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257814
On the continuity of the solutions to the $L_p$ capacitary Minkowski problem
Ge Xiong and Jiawei Xiong.
Proc. Amer. Math. Soc. 149 (2021), 3063-3076
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257815
On the planar $L_p$ Minkowski problem with sign-changing data
Pedro J. Torres and Manuel Zamora.
Proc. Amer. Math. Soc. 149 (2021), 3077-3088
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257816
A generalization of Winternitz’s theorem and its discrete version
Alexandra Shyntar and Vladyslav Yaskin.
Proc. Amer. Math. Soc. 149 (2021), 3089-3104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257817
The polytopes in a Poisson hyperplane tessellation
Rolf Schneider.
Proc. Amer. Math. Soc. 149 (2021), 3105-3111
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257818
Involutions of alternating links
Keegan Boyle.
Proc. Amer. Math. Soc. 149 (2021), 3113-3128
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257819
Remarks on Dolbeault cohomology of Oeljeklaus-Toma manifolds and Hodge theory
Hisashi Kasuya.
Proc. Amer. Math. Soc. 149 (2021), 3129-3137
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257820
Corrigenda to “On composition of maximal operator and Bochner-Riesz operator at the critical index”
Saurabh Shrivastava and Kalachand Shuin.
Proc. Amer. Math. Soc. 149 (2021), 3139-3141
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257821
Corrigenda to “Incompleteness and jump hierarchies”
Patrick Lutz and James Walsh.
Proc. Amer. Math. Soc. 149 (2021), 3143-3144
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4257822